# SDR DALA2022020400733

- Difficulty date: February 4, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N345DN
- Make and model: Airbus A321-211
- Aircraft serial: 8191
- Aircraft time: 11,215 hours, 4,953 cycles
- System (JASC): 2611 · Smoke Detection
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON LANDING RECIEVED AVIONICS SMOKE MESSAGE CLEARED RUNWAY AND COMPLETED ECAM AND QRH NO PERCEPIBLE SMOKE ARFF WAS CALLED AND THEY REPORTED NO SMOKE FROM EXTERIOR OF PLANE. CREW REPORTED AVIONICS MESSAGE WITH NO SMOKE INSPECTED AVIONICS BAYS FOR EVIDENCE OF SMOKE AFTER AVIONICS SMOKE MSG NO EVIDENCE OR PRESCENCE OF SMOKE NOTED R/R THE AEVC IAW A321 AMM 21-216 OPS CHECK GOOD REMOVED PART ODI TAGGED A/C OK FOR SVC COMPUTER, AIR, OFF 32-2159-9-0012 03004 ON 32-2159-9-0012 01044. (LP# 8280579)
